CureZone   Log On   Join
Re: ADHD and Vyvanse and Guanfacine
 
  Views: 4,090
Published: 11 years ago
 
This is a reply to # 1,161,646

Re: ADHD and Vyvanse and Guanfacine


The right thing to do for your child is to not let her ingest any more meds.
Psychiatric drugs are extremely destructive even though they don't appear to be.
The fact that it may quiet her down a little is doing her no good.
The fact that two doctors agree that she should be on that stuff does not make it right.
Here's a link that may be helpful and a little more insight into what I'm getting at here.
This is a nonprofit organization thats been following this line of stuff since the 1960's.
I feel for your child!

http://www.cchr.org/psychiatric_drugs/index.html
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.250 sec, (1)